# SDR QR9R2024022200001

- Difficulty date: February 22, 2024
- Submitted: February 22, 2024
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 18724169801
- Aircraft time: 3,109 hours
- System (JASC): 7400 · Ignition System
- Part: Solenoid Valve
- Part number: 9550178290
- Part serial: 12579
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

#1 ENGINE FAILED TO START. IGNITION SOLENOID VALVES SWAPPED FROM ENGINE TO ENGINE. PROBLEM FOLLOWED IGNITION SOLENOID VALVE. REMOVED AND REPLACED #1 ENGINE IGNITION SOLENOID IAW AMM 73-14-20-900-801-A01.
